# SDR SIMA2019111109004

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 34,687 hours, 29,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF "BAGGAGE DOOR" LIGHT ILLUMINATED RETURNED TO DFW  "BAGGAGE DOOR LIGHT" TURNED OFF AFTER LANDING-C/A-DEFFERED BAGGAGE DOOR INDICATION PER MEL 52-5. CLEANED BAGGAGE DOOR WARNING MICROSWITCHES AND PERFORMED OPS TEST IAW EMB 140 AMM 52-76-01. OPS TEST GOOD AT THIS TIME. MEL RESTORED.
